It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-29-2012, 03:00 PM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Canada
Posts: 3
itchyida HB User
Hi everyone I am new here and have a Doxapin Q

and an allergic mess. I am currently on several meds for seasonal allergies (severe) that start with trees/grasses and molds. I also have hayfever, asthma and excema. My reaction is hives. I currently take

Singular once a day
Reactin (mega dose) once a day
Ranitidine 2 doses a day
and Doxapin once a day

I have just started reacting really bad today and thus far this treatment has been working. The doctor told me to double the Doxapin does once the hives started up and so I am just waiting til my dose is due at 7pm.

I have a Q for those of you on Doxapin: How do you find it makes you feel? It took me quite sometime to adjust to this new med (extreemely moody, extreem fatigue and I was very jittery) so I am very nervous about doubling this dose! Any advice or sympathy (lol) would be appreciated.

 
Sponsors Lightbulb
   
Old 05-02-2012, 10:08 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,519
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Hi everyone I am new here and have a Doxapin Q

Well, antidepressants are sometimes used for allergies....and those symptoms are side effects of them. Two of them twice a day for allergies seems to me to be a lot. What about taking the reactine AM and PM instead? And maybe allergy shots? I just wouldn't want to be on that level of antidepressants when the condition was allergies and not anxiety.....

 
Sponsors Lightbulb
   
Old 05-02-2012, 01:00 PM   #3
Newbie
(female)
 
Join Date: Apr 2012
Location: Canada
Posts: 3
itchyida HB User
Re: Hi everyone I am new here and have a Doxapin Q

Hi there, thx for your response. I did try allergy shots and had to quit after 6 weeks due to a bad reaction. The Doxepin is once a day---started at 10 mg, upped to 20 mg but got so bad I ended up in the ER getting IV Prednisone (which I was hoping to avoid) and now have 5 days of oral Prednisone. I was advised by the specialist NOT to go back on Prednisone again BUT he wasnt around when I called Mon (and wont be until Thursday) so whats a girl to do?! I'll try him tomorrow to see what he recommends from here. Take care.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!